MathSciNet Relay Station
MathSciNet bibliographic data
MR2022384 (2005c:55001) 55M05 (16D70 57M20)
Johnson, F. E. A. Minimal 2-complexes and the $\rm D(2)$-problem. Proc. Amer. Math. Soc. 132 (2004), no. 2, 579–586.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement